# SDR IAAX060114S

- Difficulty date: June 11, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Tool Damage
- Location: Zone 200
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AFT ENTRANCE DOOR SILL HAS TOOLING DAMAGE AT STATION 1620 LONGERON 20 LT. REMOVED DAMAGE. FABRICATED REPAIR PART. LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT STA 1620 LONGERON 20 LT IAW SRM 53-2-0, 51-1-21, 51-1-4, AND 51-1-8.
